MathSciNet Relay Station
MathSciNet bibliographic data
MR507000 53A60 (14C21)
Chern, Shiing Shen; Griffiths, Phillip A. An inequality for the rank of a web and webs of maximum rank. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 5 (1978), no. 3, 539–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement